I have diverticuliti for almost 20 years this year has been bad I had a flared up in January and February they put me antibiotics and sent me home now July flared up and put in hospital for a few day on antibiotics and home taken Cipro and metro and I feel nauseated and drain should I got back to Dr and get a different antibiotics I hate feeling sick
Metronidazole - Why do these antibiotics make me feel sick and drain?
Question posted by Fishlife on 24 July 2019
Last updated on 24 July 2019 by lheberling
I would definitely call your doctor regarding the antibiotics or with any questions you might have about you health. In my personal experience, every time I have a flare my doctor puts me on Flagyl (Metronidazole) and Cipro. The combination works well for getting rid of the infection, but the side effects are disconcerting like headaches and an upset stomach especially because I already feel bad
from the infection. So, I make sure I take it with food. I find that it helps a lot. I also have a piece of hard candy or applesauce afterwards because it leaves a bad taste in my mouth. I hope things get better for you.
- Metronidazole uses and safety info
- Metronidazole information for Healthcare Professionals (includes dosage details)
- Side effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.